# SDR ASAA2022042438098

- Difficulty date: April 24, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 52,777 hours, 15,674 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Overheated
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

R SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. RAN QR, LIGHT REMAINED ILLUMINATED. GROUNDED - YES. PERFORMED GVI OF R/H SIDE SLIDING WINDOW AND FOUND EVIDENCE OF WIRE ARCING IN UPPER AFT CORNER OF R/H SIDE SLIDING WINDOW. REMOVED AND REPLACED RH SLIDER WINDOW REF B737-800 AMM 56-12-11. OPS CHECK LEAK, CHECK GOOD.
